# SDR SIMA200413502

- Difficulty date: May 14, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1449
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4546 - MOMENTARY PITCH 1 AND 2 TRIM INOPERATIVE OCCURRING ON FINAL.  FLAP AT 22 DEGREE, GEAR UP.  LASTED APPROX 5 SECONDS.  REPLACED HSCU.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
